# SDR MALA954749

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 3065 - INBOUND TO DTW, THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE WHEN THE GEAR HANDLE WAS SELECTED DOWN.  THE CREW RECYCLED THE GEAR AND THE LIGHT ILLUMINATED.  THE AIRCRAFT CONTINUED TO DTW WITHOUT INCIDENT.  MAINTENANCE PERSONNEL CLEANED THE DOWN POSITION SWITCHES.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
